Alert archive / Alabama / Tornado Warnings in 2005
Tornado Warning 1, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Jan 13, 2005, 8:56 AM CST for Limestone County, Alabama. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 13, 2005, 8:56 AM CST (14:56 UTC)
- Expired
- Jan 13, 2005, 9:30 AM CST
- In force
- 34 min
- Issued by
- NWS Huntsville, AL
- Area
- Counties, with a storm outline in the text
County Limestone County, AL
The radar
The Northeast Alabama radar (KHTX), 86 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 13, 7:15 AM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 2.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 972 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 482 m²/s²
- 0-3 km storm-relative helicity
- 632 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KHUN 131457 TORHUN ALC083-131530- /X.NEW.KHUN.TO.W.0001.050113T1456Z-050113T1530Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HUNTSVILLE AL 856 AM CST THU JAN 13 2005 THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A * TORNADO WARNING FOR... LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA * UNTIL 930 AM CST * AT 852 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES NORTHWEST OF ATHENS...MOVING EAST AT 35 MPH. * LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE... HOLLAND GIN. ARDMORE. HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. LAT...LON 3501 8720 3474 8710 3460 8682 3499 8678 $$ KULA
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Jan 13, 3:25 AM CST, 5 hours 31 minutes earlier.
Area forecast discussion, Jan 13, 3:25 AM CST, 5 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
325 AM CST THU JAN 13 2005
.DISCUSSION...
IMPRESSIVE LINE OF SHOWERS AND THUNDERSTORMS NOW ALONG THE MS
RIVER...WITH AREA RADARS SHOWING SOME SCATTERED CONVECTION OUT
AHEAD OF MAIN LINE. COLD FRONT ROUGHLY EXTENDS FROM LOW PRESSURE IN
CENTRAL ILLINOIS TO SE TEXAS. UPPER LEVEL SHORTWAVE IS MOVING
EASTWARD FROM THE SOUTHERN PLAINS. TEMPS HAVE STAYED FAIRLY STEADY
THIS MORNING UNDER EXTENSIVE CLOUD COVER...WITH MOST LOCATIONS IN
THE LOWER 60S. WINDS ARE BECOMING MORE GUSTY WITH TIGHTENING
PRESSURE GRADIENT...WITH MOST AREAS REPORTING GUSTS AROUND 25 MPH.
COLD FRONT WILL CONTINUE TO MOVE EASTWARD TODAY...REACHING NW AL
AROUND MIDDAY. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL OVERSPREAD
THE AREA DURING THE DAY...WITH RAINFALL AMOUNTS BETWEEN 1 AND 2
INCHES COMMON FOR MOST AREAS. PERIODS OF HEAVY RAINFALL WILL BE
POSSIBLE AS PWS INCREASE TO AROUND 1.5 INCHES...AND 85H JET OF 50
TO 60 KTS TRANSPORTS HIGH THETA-E AIR INTO THE AREA. DO NOT FEEL A
FFA IS WARRANTED AS PRECIP SHOULD MOVE THROUGH THE AREA FAIRLY
QUICKLY.
SHORTWAVE WILL SLIDE EASTWARD TOWARD THE OHIO VALLEY TODAY AND
SHEAR OUT. HOWEVER...THE POTENTIAL CONTINUES TO EXIST FOR SOME SEVERE
WEATHER ACROSS THE AREA. SPC HAS ENTIRE FA OUT-LOOKED IN A SLIGHT
RISK...WITH IMPRESSIVE LOW LEVEL JET AND STRONG LOW LEVEL SHEAR WITH
HELICITY VALUES ABOVE 300. WIDESPREAD CLOUD COVER THROUGHOUT THE DAY
WILL LIMIT DAYTIME HEATING...AS TEMPS WONT CLIMB MUCH HIGHER THAN
CURRENT READINGS. THIS WILL HELP TO LIMIT SOME OF THE INSTABILITY
ACROSS THE AREA...WITH A GREATER RISK TO OUR SOUTH. UPPER LEVEL JET
ALSO STAYS WELL TO THE NORTH OF THE TN VALLEY. WILL CONTINUE WITH
SEVERE WORDING IN THE ZONES FOR TODAY.
FRONT BEGINS TO EXIT THE EASTERN AREAS AROUND 00Z...SO HAVE
ADJUSTED POPS FOR TONIGHT SLIGHTLY DOWNWARD...AS RAIN TAPERS OFF
FROM WEST TO EAST. GRADUAL CLEARING WILL OCCUR OVERNIGHT TONIGHT AND
THROUGH THE MORNING HOURS ON FRIDAY. HIGHS WILL RETURN TO NEAR
NORMAL VALUES ON FRIDAY AS MUCH COOLER AND DRIER AIR MOVES IN.
HIGH PRESSURE WILL BUILD IN FOR THE WEEKEND...AS TEMPS REMAIN CLOSE
TO SEASONABLE VALUES. ONLY CHANGE TO EXTENDED WAS TO ADJUST TEMPS
DOWN SLIGHTLY FOR THE SUNDAY THROUGH TUESDAY PERIOD...AS LATEST GFS
IS SHOWING A MORE AMPLIFIED 5H TROUGH DURING THIS TIME PERIOD.
OTHERWISE...REMAINDER OF THE FORECAST REMAINS DRY.
THANKS FOR COORDINATION SURROUNDING OFFICES.
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 64 36 48 30 / 100 60 10 0
SHOALS 64 33 47 29 / 100 50 10 0
CULLMAN 66 35 48 31 / 100 60 10 0
FAYETTEVILLE 64 35 46 29 / 100 60 10 0
FT PAYNE 65 36 46 30 / 100 70 10 0
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
.AL...LAKE WIND ADVISORY FOR NORTHERN AL UNTIL 4 PM CST TODAY.
.TN...LAKE WIND ADVISORY FOR LINCOLN...MOORE...AND FRANKLIN COUNTIES
UNTIL 4 PM CST TODAY.
&&
24Hazardous weather outlook, Jan 13, 8:07 AM CST, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 807 AM CST THU JAN 13 2005 ALZ001>010-016-TNZ076-096-097-131900- COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE- LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN- 807 AM CST THU JAN 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PARTS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...(TODAY AND TONIGHT)... ...SEVERE THUNDERSTORM WATCH UNTIL 1 PM... ...LAKE WIND ADVISORY UNTIL 4 PM... A STRONG COLD FRONT WILL MOVE INTO NORTHWEST ALABAMA BY NOON. AHEAD OF THE FRONT WILL BE A LINE OF STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH...HEAVY RAIN AND SMALL HAIL. THE LINE OF STORMS WILL MOVE ACROSS THE TENNESSEE VALLEY THIS MORNING AND AFTERNOON. RAINFALL AMOUNTS WILL RANGE FROM 1 TO 2 INCHES...WHICH MAY PRODUCE MINOR FLOODING. THE THREAT OF SEVERE WEATHER WILL BEGIN TO END BETWEEN 4 PM AND 5 PM. .DAYS TWO THROUGH SEVEN...(FRIDAY THROUGH WEDNESDAY)... THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. THE MUCH WARMER WARMER WEATHER RECENTLY EXPERIENCED WILL END...AS COLD HIGH PRESSURE OVER THE WESTERN PLAINS BUILDS EASTWARD. TEMPERATURES INTO THE FIRST PART OF NEXT WEEK WILL REMAIN CLOSER TO MID JANUARY LEVELS...WITH NO RAIN EXPECTED. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE REQUESTED FROM THE LATE MORNING HOURS THROUGH TONIGHT. SS
In the hours before
Special weather statement, Jan 13, 4:50 AM CST, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 450 AM CST THU JAN 13 2005 ALZ001>004-131800- COLBERT AL-FRANKLIN AL-LAUDERDALE AL-LAWRENCE AL- INCLUDING THE CITIES OF...FLORENCE...MOULTON...MUSCLE SHOALS... RED BAY...RUSSELLVILLE...SHEFFIELD... TUSCUMBIA AND UNDERWOOD-PETERSVILLE 450 AM CST THU JAN 13 2005 ...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION DURING THE MORNING THROUGH THE MID AFTERNOON... ...A LAKE WIND ADVISORY CONTINUES ACROSS THE AREA THROUGH 4 PM THIS AFTERNOON... A STRONG COLD FRONT APPROACHING FROM THE WEST WAS ACCOMPANIED BY NUMEROUS SHOWERS AND THUNDERSTORMS. THESE SHOWERS AND THUNDERSTORMS WILL OVERSPREAD NORTHWESTERN ALABAMA AFTER DAYBREAK. SOME OF THE STORMS WITHIN AN APPROACHING SQUALL LINE COULD BECOME STRONG TO SEVERE IN INTENSITY. STORMS THAT BECOME SEVERE WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH AND DIME SIZED HAIL. THERE IS ALSO A SLIGHT RISK OF VERY ISOLATED SHORT LIVED TORNADOES...WHICH WOULD OCCUR NEAR BREAKS WITHIN A SQUALL LINE. LOCALLY HEAVY RAINS ARE EXPECTED ACROSS THE TENNESSEE VALLEY TODAY...WITH TOTAL AMOUNTS BY THE LATE AFTERNOON RANGING FROM 1/2 OF AN INCH...UPWARDS TO 2 INCHES. THE HEAVY RAINS COULD CAUSE PONDING OF WATER ON AREA ROADS...ALONG WITH LOCALIZED FLOODING OF FLOOD PRONE AREAS. WIDESPREAD FLOODING OR FLASH FLOODING IS NOT ANTICIPATED. BREEZY WINDS IN THE 15 TO 25 MPH RANGE WILL BE COMMON THROUGH THE EARLY AFTERNOON. THESE STRONG WINDS HAVE PROMPTED THE CONTINUANCE OF A LAKE WIND ADVISORY ACROSS THE REGION. PERSONS VENTURING OUT ON LOCAL BODIES OF WATER SHOULD BE AWARE OF THE DANGERS POISED BY STRONG WINDS AND THUNDERSTORMS. TAKE ACTION TO SECURE LOOSE OBJECTS...SUCH AS TRASH CANS AND PATIO FURNITURE...BEFORE THE WINDS INCREASE. MOTORISTS ON EAST TO WEST ORIENTED HIGHWAYS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES... SHOULD USE SPECIAL CAUTION DUE TO THE STRONG SOUTHERLY WIND GUSTS. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO A STORM TO BE STRUCK BY LIGHTNING. PLEASE SEEK SHELTER BEFORE THUNDERSTORMS AFFECT YOUR AREA. STAY TUNED TO NOAA WEATHER RADIO...OR TO A FAVORITE MEDIA OUTLET FOR THE LATEST INFORMATION FROM THE NATIONAL WEATHER SERVICE IN HUNTSVILLE. ALZ005>010-016-TNZ076-096-097-131800- CULLMAN AL-DE KALB AL-FRANKLIN TN-JACKSON AL-LIMESTONE AL-LINCOLN TN- MADISON AL-MARSHALL AL-MOORE TN-MORGAN AL- INCLUDING THE CITIES OF...ALBERTVILLE...ARAB...ATHENS...BOAZ... BRIDGEPORT...CULLMAN...DECATUR...FAYETTEVILLE...FORT PAYNE... GUNTERSVILLE...HARTSELLE...HUNTSVILLE...LYNCHBURG...MADISON... MERIDIANVILLE...MOORES MILL...RAINSVILLE...REDSTONE ARSENAL... SCOTTSBORO AND WINCHESTER 450 AM CST THU JAN 13 2005 ...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION FROM LATE MORNING THROUGH THE EARLY EVENING... ...A LAKE WIND ADVISORY CONTINUES ACROSS THE AREA THROUGH 4 PM THIS AFTERNOON... A STRONG COLD FRONT APPROACHING FROM THE WEST WAS ACCOMPANIED BY NUMEROUS SHOWERS AND THUNDERSTORMS. THESE SHOWERS AND THUNDERSTORMS WILL OVERSPREAD NORTH CENTRAL ALABAMA...AND THE COUNTIES OF LINCOLN...MOORE...AND FRANKLIN DURING THE LATE MORNING HOURS. SOME OF THE STORMS WITHIN AN APPROACHING SQUALL LINE COULD BECOME STRONG TO SEVERE IN INTENSITY. STORMS THAT BECOME SEVERE WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH AND DIME SIZED HAIL. THERE IS ALSO A SLIGHT RISK OF VERY ISOLATED SHORT LIVED TORNADOES...WHICH WOULD OCCUR NEAR BREAKS IN A SQUALL LINE. LOCALLY HEAVY RAINS ARE EXPECTED ACROSS THE TENNESSEE VALLEY TODAY...WITH TOTAL AMOUNTS BY THE EVENING RANGING FROM 1/2 OF AN INCH...UPWARDS TO 2 INCHES. THE HEAVY RAINS COULD CAUSE PONDING OF WATER ON AREA ROADS...ALONG WITH LOCALIZED FLOODING OF FLOOD PRONE AREAS. WIDESPREAD FLOODING OR FLASH FLOODING IS NOT ANTICIPATED. BREEZY WINDS IN THE 15 TO 25 MPH RANGE WILL BE COMMON THROUGH MUCH OF THE AFTERNOON. THESE STRONG WINDS HAVE PROMPTED THE CONTINUANCE OF A LAKE WIND ADVISORY ACROSS THE REGION. PERSONS VENTURING OUT ON LOCAL BODIES OF WATER SHOULD BE AWARE OF THE DANGERS POISED BY STRONG WINDS AND THUNDERSTORMS. TAKE ACTION TO SECURE LOOSE OBJECTS...SUCH AS TRASH CANS AND PATIO FURNITURE...BEFORE THE WINDS INCREASE. MOTORISTS ON EAST TO WEST ORIENTED HIGHWAYS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES... SHOULD USE SPECIAL CAUTION DUE TO THE STRONG SOUTHERLY WIND GUSTS. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO A STORM TO BE STRUCK BY LIGHTNING. PLEASE SEEK SHELTER BEFORE THUNDERSTORMS AFFECT YOUR AREA. STAY TUNED TO NOAA WEATHER RADIO...OR TO A FAVORITE MEDIA OUTLET FOR THE LATEST INFORMATION FROM THE NATIONAL WEATHER SERVICE IN HUNTSVILLE. RSB
Local storm report, Jan 13, 7:59 AM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
759 AM CST THU JAN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 AM TSTM WND DMG CHEROKEE 34.76N 87.97W
01/13/2005 COLBERT AL TRAINED SPOTTER
SEVERAL TREES AND POWERLINES DOWN IN THE SOUTHWEST
PORTION OF CHEROKEE ON BUDDY DURHAM ROAD.
&&
KWEBERSpecial weather statement, Jan 13, 8:23 AM CST, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 823 AM CST THU JAN 13 2005 ALZ004-005-007-016-131515- CULLMAN-LAWRENCE-LIMESTONE-MORGAN- 823 AM CST THU JAN 13 2005 ...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORMS WITH HEAVY RAIN AND WIND GUSTS TO 40 MPH... A SQUALL LINE OF STRONG THUNDERSTORMS WILL MOVE EAST AT 45 MPH ACROSS THE ALERT AREA. THESE STORMS WILL BEGIN WITH A SUDDEN WIND GUST OF 30 TO 40 MPH...FOLLOWED BY HEAVY RAINS REDUCING VISIBILITY TO 1 MILE OR LESS. THIS LINE OF THUNDERSTORMS ARE CAPABLE OF INCREASING IN INTENSITY...SO STAY TUNED FOR POSSIBLE SEVERE WEATHER WARNINGS. TO BE ON THE SAFE SIDE...IT WOULD BE WISE TO STAY INDOORS AND BE READY TO TAKE SHELTER IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...OR LOCAL MEDIA...FOR FURTHER UPDATES FROM THE NATIONAL WEATHER SERVICE IN HUNTSVILLE. KULA
Local storm report, Jan 13, 8:33 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
833 AM CST THU JAN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM TSTM WND DMG PHIL CAMPBELL 34.35N 87.71W
01/13/2005 FRANKLIN AL LAW ENFORCEMENT
A FEW POWERLINES WERE BLOWN DOWN ON HIGHWAY 81 IN PHIL
CAMPBELL.
&&
KWEBERSpecial weather statement, Jan 13, 8:56 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 856 AM CST THU JAN 13 2005 ALZ006-TNZ096-131600- LINCOLN-MADISON- 856 AM CST THU JAN 13 2005 ...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORMS WITH HEAVY RAIN AND WIND GUSTS TO 50 MPH... AT 856 AM CST...A SQUALL LINE OF STRONG THUNDERSTORMS WAS INDICATED ON DOPPLER RADAR. IT WILL CONTINUE TO MOVE EAST AT 45 MPH...ENTERING LINCOLN COUNTY AROUND 9 AM...AND MADISON COUNTY BY 915 AM. THE SQUALL LINE WILL CONTAIN WIND GUSTS UP TO 50 MPH...FOLLOWED BY VERY HEAVY RAIN...WHICH MAY REDUCE VISIBILITY TO 1 MILE OR LESS. SEVERE THUNDERSTORM WARNINGS MAY BE REQUIRED...AS THESE STORMS ARE CAPABLE OF INCREASING IN INTENSITY. REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS...AND BE READY TO SEEK SHELTER IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...OR LOCAL MEDIA...FOR FURTHER UPDATES FROM THE NATIONAL WEATHER SERVICE IN HUNTSVILLE. JE
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 7:16 AM CST | Severe Thunderstorm Warning | HUN | Colbert, Jackson, Madison | 39 days |
| Jan 13, 7:42 AM CST | Severe Thunderstorm Warning | HUN | Lauderdale | 39 days |
| Jan 13, 7:52 AM CST | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 39 days |
| Jan 13, 8:33 AM CST | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison | 39 days |
| Jan 13, 9:15 AM CST | Tornado Warning | HUN | DeKalb, Madison | 99 days |
| Jan 13, 9:17 AM CST | Tornado Warning | HUN | Madison, Marshall | 229 days |
| Jan 13, 9:25 AM CST | Severe Thunderstorm Warning | HUN | Lauderdale, Morgan | 39 days |
| Jan 13, 9:35 AM CST | Severe Thunderstorm Warning | HUN | Lauderdale | 39 days |
| Jan 13, 9:43 AM CST | Tornado Warning | HUN | Colbert, Franklin | 255 days |
| Jan 13, 9:44 AM CST | Tornado Warning | HUN | Lauderdale, Madison | 255 days |
| Jan 13, 9:55 AM CST | Severe Thunderstorm Warning | HUN | Cullman, Limestone, Marshall | 39 days |
| Jan 13, 10:10 AM CST | Tornado Warning | HUN | Colbert, Franklin | 255 days |
| Jan 13, 11:39 AM CST | Severe Thunderstorm Warning | HUN | Jackson, Madison | 39 days |
Nearby
Tornado Warnings in Alabama, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.